A 42-year-old member asked:
Disclaimer

what r side fx of zoloft (sertraline)?

2 doctor answers
Dr. Chris Esguerra
16 years experience Psychiatry
SSRIs: Zoloft or sertraline commonly results in nausea, dry mouth, upset stomach, constipation within the first several weeks, but these should go away. Other side effects (less common) include sexual side effects (decreased interest, inability to have an orgasm), increased thoughts of suicide in those 25 and younger, blurred vision, abnormal bleeding among others.
Answered on May 7, 2016
1
1 comment
8
8 thanks
Dr. Susan Uhrich
36 years experience Psychiatry
The most important question is what side effects are you having?? Most medications cause few and fleeting side effects in most patients, but anything can happen with any one patient and any one medication. Talk with your doctor if you believe you are having side effects.
Mar 31, 2012
Dr. Heidi Fowler
25 years experience Psychiatry
Zoloft/ Sertraline: Potential side effects include dry mouth, increased sweating, headache, tremor, loose bowel movements, nausea, vomiting, heartburn, decreased libido or other sexual side effects, palpitations, chest discomfort, back pain, myalgias, yawning, ringing in the ears, difficulty sleeping, feeling more sleepy, fatigue, feeling more anxious & change in appetite. It's usually well tolerated.
Answered on Oct 1, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 45-year-old male asked:
Dr. Andrew Ho
Dr. Andrew Ho answered
30 years experience Psychiatry
Usually: Blurry vision tends to get better and go away. Some patients are more sensitive to specific side effects. Combining zoloft (sertraline) with other m ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
If you were to: Have side effects you could feel some shortly after taking the medication. For instance, if you were to have insomnia it could occur that night. If yo ... Read More
A 25-year-old male asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
No problem: You should be able to do as directed without any problems. Best wishes for a healthy holiday season.
1
1 thank
A 28-year-old female asked:
Dr. Lynne Weixel
36 years experience Clinical Psychology
Best to work w/ Dr: Discontinuation of these drugs is best done w/ a medical -guided taper but if you can not do that, watch for changes and read advice here (good diet i ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month